This product is out of stock. We recommend these alternatives.

Calpol SixPlus Sugar Free Suspension - 80ml

Based on 17 reviews
£7.99
Out of stock
£7.99
Laura Henderson - Medical Content Writer
Laura Henderson
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021
i
How we ensure accuracy in our content

What is Calpol Six Plus Suspension?

Calpol Six Plus Suspension is a liquid medicine which helps to relieve pain and reduce high temperatures. It’s ideal for children over the age of 6, with a sugar-free formula and a delicious strawberry flavour.

 

When should I give this medicine to my child?

You can use Calpol Six Plus to ease lots of different pains and reduce fever. Some of the most popular reasons why people give this product to their child include:

  • Headache
  • Toothache
  • Earache
  • Cold and flu symptoms
  • Sore throat
  • Other aches and pains
  • Post immunisation fever

 

How will this medicine help to ease my child’s aches and pains?

Calpol Six Plus contains 250mg of the active ingredient paracetamol in every 5ml dose of medicine. Paracetamol is a popular painkiller that many people use to each everyday aches and pains, and it can also help to bring down high temperatures and reduce fever.

 

Can I give my child this medicine if they are taking other medication?

You should not give this medicine to your child if they are taking other medication which includes paracetamol. If your child is taking any other medication, including ones which don’t require a prescription, you should speak to your doctor or Chemist 4 U pharmacist before using this product. This includes:

  • Metoclopramide or domperidone, which are used to treat nausea or vomiting
  • Colestyramine, which is used to treat high cholesterol
  • Anticoagulants, or blood thinners, e.g. warfarin
  • Anticonvulsants, which are used to treat epilepsy

 

Can adults take this medicine?

Adults can take Calpol Six Plus, but there are additional warnings that you will need to consider:

  • Although you can take this medicine while you are taking oral contraceptives, or the pill, it may make this medicine less effective at treating your pain or fever
  • If you drink large amounts of alcohol, you may find that you are more likely to experience the side effects of medication
  • You should ask your doctor or Chemist 4 U pharmacist before using this product if you are pregnant or breastfeeding to be sure that this product is safe for you and your baby at this time

 

How to use Calpol Six Plus

Shake the bottle well for at least 10 seconds before each use. Insert the end of the syringe into the hole in the neck of the bottle of Calpol. Make sure the syringe is secure and then turn the bottle and the syringe upside down. Pull down gently on the plunger of the syringe to fill with a 2.5ml or 5ml dose of medicine, then turn the bottle the right way up. Remove the syringe from the neck of the bottle and place the end into your child’s mouth, holding it against their cheek. Slowly and gently push down on the plunger to release the medicine into your child’s mouth.

 

How much of this medicine should I give to my child?

The amount of Calpol you will give to your child depends upon how old they are:

  • For children aged 6 – 8 years: Give a 5ml dose up to 4 times a day
  • For children aged 8 – 10 years: Give a 7.5ml (5ml + 2.5ml) dose up to 4 times a day
  • For children aged 10 – 12 years: Give a 10ml (2 x 5ml) dose up to 4 times a day
  • For children aged 12 – 16 years: Give a 10 – 15ml (2 or 3 x 5ml dose) up to 4 times a day
  • For adults and children aged over 16: Give a 10 – 20ml dose (2 to 4 x 5ml dose) up to 4 times a day

Leave at least 4 hours between each dose, do not give more than 4 doses in 24 hours, do not take more than the recommended daily dose.

 

When should Calpol Six Plus not be used?

Calpol Six Plus is not suitable for use by children under the age of 6. Do not use this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Speak to your doctor or Chemist 4 U pharmacist before takin this product if you or your child:

  • Have serious kidney or liver problems
  • Have an intolerance to fructose or have been diagnosed with an intolerance to some sugars

 

Does this product have any side effects?

Like all medications, Calpol Six Plus can have side effects, although not everyone will experience them. These include:

  • Allergic reactions, e.g. swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanies by a skin rash or hives.
  • Becoming unusually tired, unexpected bruising or bleeding, getting more infections such as colds than usual.
  • Very rare cases of serious skin reactions have been reported, this can show symptoms such as skin reddening, blisters, rash

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Store in original packaging and do not use if expiry date printed on packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Active Ingredients

  • Paracetamol

Ingredients

  • The active ingredient is: Paracetamol 250 mg per 5 ml.

    Other ingredients are: Maltitol, sorbitol liquid (E420), glycerol, dispersible cellulose, xanthan gum, polysorbate 80, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), acesulfame potassium, saccharin sodium and purified water.

    The flavouring is imitation strawberry

Brand Information
Brand Name
Product Data
Dietary
Sugar Free

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More

What Medicine Can I Give To My Baby?

If your little one is sick it can be a worrying time. It’s difficult to see your baby feeling so uncomfortable and unwell, and you’ll be searching for something that can help to nurse them back to health.

Well, to make your life easier we’re going to take a look at some of the most common illnesses your baby could be suffering from and what you can give them to help make it all better.

Read More

What Should Vegans Look For In Their Medication?

Deciding to become vegan is a big choice, which is why many people research everything they need to know about all things veganism before they take the plunge.

One of the things you may consider if you’re a vegan or vegan-to-be is your medication, and whether or not you can take your usual remedies when you’re following a vegan diet.

Well, today we’re going to shed a little light on the situation, so you can make the best choices for you and your body.

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)n/an/an/a£0.00
Royal Mail Tracked 24n/an/an/a£4.95
Next Day Guaranteed (1 Working Day)n/an/an/a£6.95
Haelfn/an/an/a£0.00
Sons Tracked 24n/an/an/a£3.90
Sons Tracked 48n/an/an/a£2.90

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Calpol SixPlus Sugar Free Suspension - 80ml Reviews

Pauline ,
By
Good and timely service
Ann Thomas,
By
Excellent. Good price and speedy delivery.
Denise Kane,
By
Was delivered fast and safely
Beverley Howes,
By
Very good liquid paracetamol..excellent for giving to someone who cannot swallow tablets
Claire Holberry,
By
Excellent service. Ordered it on the friday it was delivered by Tuesday. My boss was in desperate need for her son as everywhere had sold out